| Model Number |
366131 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A passeo-18 peripheral balloon catheter was selected for pre-dilatation of a lesion with 75 percent stenosis degree in the right sfa, but the balloon could not be inflated after reaching the lesion.The pressure was very low and did not record.Another device was used to finish the procedure.
Additional Manufacturer Narrative
Neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.In addition to visual inspections each instrument is tested for air tightness by means of a pressure test and a helium leak test.We can therefore confirm that the instrument was delivered in a leak-proof condition.Based on the conducted investigations, no material or manufacturing related root cause could be determined.
Additional Manufacturer Narrative
Corrected the initial reporter information.Reference capa# nc-24-004.Neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.In addition to visual inspections each instrument is tested for air tightness by means of a pressure test and a helium leak test.We can therefore confirm that the instrument was delivered in a leak-proof condition.Based on the conducted investigations, no material or manufacturing related root cause could be determined.